MathSciNet Relay Station
MathSciNet bibliographic data
MR2022730 (2004j:34071) 34B27 (39A05)
Eloe, Paul W. Sign properties of Green's functions for disconjugate dynamic equations on time scales. J. Math. Anal. Appl. 287 (2003), no. 2, 444–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement